EconPapers    
Economics at your fingertips  
 

An Arithmetical Function Related to Báez-Duarte’s Criterion for the Riemann Hypothesis

Michel Balazard ()
Additional contact information
Michel Balazard: Aix-Marseille University, CNRS, Centrale Marseille

A chapter in Harmonic Analysis and Applications, 2021, pp 43-58 from Springer

Abstract: Abstract In this mainly expository article, we revisit some formal aspects of Báez-Duarte’s criterion for the Riemann hypothesis. In particular, starting from Weingartner’s formulation of the criterion, we define an arithmetical function ν, which is equal to the Möbius function if and only if the Riemann hypothesis is true. We record the basic properties of the Dirichlet series of ν and state a few questions.

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-61887-2_3

Ordering information: This item can be ordered from
http://www.springer.com/9783030618872

DOI: 10.1007/978-3-030-61887-2_3

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-61887-2_3